Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 28, NWS Topeka, KS

March 28, 2012Nemaha County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Mar 28, 2012, 9:54 PM CDT for Nemaha County, Kansas. It was in force for 36 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2012, 9:54 PM CDT (02:54 UTC)
Expired
Mar 28, 2012, 10:30 PM CDT
In force
36 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Nemaha County, KS

The radar

The Topeka radar (KTWX), 97 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 9:57 PM CDTHAIL 1.755 Wnw Bern, KS
Mar 28, 10:03 PM CDTHAIL 14 Ssw Baileyville, KS
Mar 28, 10:15 PM CDTHAIL 1Bern, KSHAIL FELL FOR OVER 20 MINUTES IN BERN
Mar 28, 10:16 PM CDTHAIL 1Baileyville, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 5:48 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2012-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2012-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1317 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WUUS53 KTOP 290254
SVRTOP
KSC131-290330-
/O.NEW.KTOP.SV.W.0028.120329T0254Z-120329T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
954 PM CDT WED MAR 28 2012

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NEMAHA COUNTY IN NORTHEAST KANSAS...

* UNTIL 1030 PM CDT

* AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BERN...OR 9 MILES NORTH OF 
SENECA...MOVING   NORTH AT 5 MPH. ANOTHER SEVERE STORM WAS LOCATED 
NEAR CENTRALIA.

* LOCATIONS IMPACTED INCLUDE...
  BERN...
  SENECA...
  CENTRALIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 4000 9584 3979 9596 3963 9617 3971 9623
      3987 9622 4000 9616
TIME...MOT...LOC 0254Z 202DEG 6KT 3997 9601
WIND...HAIL <50MPH 1.00IN

$$
1 follow-up statement
108 
WWUS53 KTOP 290319
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1019 PM CDT WED MAR 28 2012

KSC131-290330-
/O.CON.KTOP.SV.W.0028.000000T0000Z-120329T0330Z/
NEMAHA-
1019 PM CDT WED MAR 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN NEMAHA COUNTY...

AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR BAILEYVILLE...OR 5 MILES WEST OF
SENECA...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
SENECA...BAILEYVILLE...ONEIDA AND BERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 4000 9584 3979 9596 3970 9608 3978 9623
      3986 9622 3990 9620 4000 9616
TIME...MOT...LOC 0319Z 209DEG 14KT 3983 9614
WIND...HAIL <50MPH 1.00IN

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:36 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Mar 28, 6:36 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
636 PM CDT WED MAR 28 2012

...MESO AND AVIATION UPDATE...

.DISCUSSION...
LATEST SFC ANALYSIS SUGGESTS THE WARM FRONT HAS BECOME A LITTLE MORE
DIFFUSE OVER THE LAST HOUR. THERE IS STILL PLENTY OF INSTABILITY FOR
STORM DEVELOPMENT BUT 0 TO 1 KM SHEAR REMAINS MARGINAL. HOWEVER AS
SEEN WITH RECENT STORMS...DEEP LAYER SHEAR IS GOOD ENOUGH FOR
SUPERCELL DEVELOPMENT. THE CONCERN IS WHEN THE LOW LEVEL JET
DEVELOPS THIS EVENING. LOW LEVEL SHEAR COULD INCREASE AND ANY STORM
ROOTED IN THE BOUNDARY LAYER MAY BE ABLE TO FEED OFF OF THE
INCREASED SHEAR. EXPECT SEVERE THUNDERSTORM HAZARDS OF HAIL AND
POTENTIAL AN ISOLATED TORNADO TO PERSIST WELL INTO THE EVENING.

WOLTERS

&&

.AVIATION...
TIMING OF TS IN THE TERMINAL IS STILL NOT OBVIOUS WITH THE FRONT
BECOMING LESS DEFINED. THEREFORE WILL CONTINUE WITH VCTS UNTIL TS
BECOMES MORE OBVIOUS. OBJECTIVE GUIDANCE SUGGESTS SOME MVFR
CONDITIONS DEVELOPING AFTER MIDNIGHT IS SKIES CLEAR OUT. CONFIDENCE
IN THIS IS UNCERTAIN SINCE FOCUS IS MORE ON CONVECTION.

WOLTERS

&&

.PREV DISCUSSION... /324 PM CDT WED MAR 28 2012/
ZONAL MID AND UPPER LEVEL FLOW WAS NOTED ACROSS THE CENTRAL AND
SOUTHERN PLAINS. A MINOR H5 TROUGH WAS MOVING INTO NORTHWEST KS THIS
AFTERNOON.

AT 19Z...A WEAK SFC LOW WAS LOCATED NORTHEAST OF DDC. A WARM FRONT
FRONT EXTEND EAST-NORTHEAST FROM THE SFC LOW ACROSS CENTRAL AND
NORTHEAST KS. THE SFC WARM FRONT WAS LOCATED ABOUT 20 MILES NORTH OF
I-70. SOUTH OF THE SFC WARM FRONT DEWPOINTS WERE IN THE LOWER 60S
AND SBCAPE WAS IN THE 2,000 TO 2,500 J/KG RANGE. AS TEMPERATURES
WARM LATER THIS AFTERNOON...SBCAPE WILL INCREASE TO 3,000 TO 3,500
J/KG ACROSS THE SOUTHERN HALF OF THE CWA.

ELEVATED THUNDERSTORMS HAVE DEVELOPED NORTH OF THE WARM FRONT ACROSS
SOUTH CENTRAL NE THIS AFTERNOON. THIS AREA OF STORMS WILL EXPAND
EAST AND SOUTHEAST ACROSS NORTH CENTRAL KS LATE THIS AFTERNOON. ONCE
THE STORMS REACH THE WARM SECTOR THE NEW UPDRAFTS WILL BECOME
ROOTED IN THE BOUNDARY LAYER. 0-6KM BULK SHEAR WILL BE ABOUT 40 TO
50 KTS LATE THIS AFTERNOON AND THROUGH THE EVENING HOURS ACROSS THE
CWA. GIVEN THE MODERATE VERTICAL WIND SHEAR AND
INSTABILITY...THUNDERSTORM UPDRAFTS THAT DEVELOP ALONG AND SOUTH OF
THE WARM FRONT WILL ROTATE. THE SUPERCELL THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL...MAY BE UP TO BASEBALL SIZE...AND
DAMAGING OUTFLOW WINDS. THE LOW-LEVEL VERTICAL WIND SHEAR IS
WEAKER...THUS TORNADO PROBABILITIES WILL BE LOW. HOWEVER...LATE THIS
AFTERNOON AND EARLY THIS EVENING ACROSS NORTH CENTRAL KS BRIEF
TORNADOES MAY BE POSSIBLE WITH ANY ISOLATED SUPERCELLS. ALSO, IF
SUPERCELLS ARE ISOLATED ACROSS EAST CENTRAL KS THE RUC AND NAM
MODELS SHOW THE BACKED LOW-LEVEL JET INCREASING TO 30 TO 40
KTS...WHICH WOULD PROVIDE A BETTER ENVIRONMENT FOR ANY ISOLATED
SUPERCELL TO PRODUCE TORNADOES FROM 1Z TO 4Z.

AS THE EVENING PROGRESSES THE ISOLATED TO SCATTERED SUPERCELL
THUNDERSTORMS MAY CONGEAL INTO SEGMENTED SQUALL LINES OR QLCS'S.
INDIVIDUAL UPDRAFTS MAY BE STRONG ENOUGH FOR LARGE HAIL...AND THE
THREAT FOR DAMAGING WINDS MAY INCREASE WITH THE DEVELOPMENT OF A
QLCS THROUGH THE EVENING HOURS ACROSS THE REMAINDER OF THE CWA. THE
BEST CHANCES FOR THUNDERSTORMS THIS EVENING WILL BE ALONG AND NORTH
OF THE WARM FRONT...WHICH WILL BE ABOUT I-70 NORTH TO THE NE BORDER.
THOUGH STORMS WILL DEVELOP SOUTHEAST ACROSS THE REMAINDER OF THE CWA
DURING THE LATE EVENING HOURS. THE THREAT FOR SEVERE WEATHER SHOULD
DECREASE AFTER MIDNIGHT AS THE INSTABILITY DECREASES. IF A QLCS
DEVELOPS THAN HEAVY RAINFALL MAY BE POSSIBLE LATER THIS EVENING
ACROSS NORTHEAST AND EAST CENTRAL KS.

THURSDAY...A MORE AMPLIFIED H5 TROUGH WILL MOVE ACROSS THE CENTRAL
PLAINS DURING THE AFTERNOON HOURS. A SFC COLD FRONT WILL PUSH
SOUTHEAST ACROSS NORTH CENTRAL KS BY AFTERNOON. SCATTERED
THUNDERSTORMS WILL ONCE AGAIN DEVELOP ALONG AND AHEAD OF THE COLD
FRONT. THE 12Z NAM MODEL FORECAST SBCAPE TO INCREASE TO AROUND 3,000
J/KG ACROSS THE WARM SECTOR. THUNDERSTORMS THAT DEVELOP MAY BECOME
SEVERE. THE 0-6KM BULK SHEAR WILL BE A BIT STRONGER AHEAD OF THE H5
TROUGH BUT THE LOW-LEVEL WINDS AHEAD OF THE COLD FRONT WILL VEER
THROUGH THE AFTERNOON. THEREFORE...THE PRIMARY HAZARD WITH ANY
SUPERCELL THUNDERSTORM OR SQUALL LINE WILL BE LARGE HAIL AND
DAMAGING OUTFLOW WINDS. SKIES WILL CLEAR BY MID MORNING INTO THE
EARLY AFTERNOON HOURS. THUS THE INSOLATION AND SOUTHERLY WINDS AHEAD
OF THE COLD FRONT WILL HELP HIGH TEMPERATURES TO REACH THE UPPER 70S
TO LOWER 80S ACROSS THE CWA. IF THE SFC FRONT MOVES A BIT FASTER
THEN NORTH CENTRAL KS MAY BE A FEW DEGREES COOLER.

GARGAN

CONVECTION TIED TO COLD FRONT EXPECTED TO MOVE OUT OF EASTERN
KANSAS THURSDAY NIGHT...WITH CLEARING SKIES FOR FRIDAY. MUCH ABOVE
NORMAL TEMPERATURES SHOULD CONTINUE THROUGH THE WEEKEND.

NEXT CHANCE FOR PRECIPITATION WILL OCCUR WITH A STRONGER COLD
FRONT COMING THROUGH SUNDAY NIGHT AS DEEP UPPER TROUGH MOVES
ACROSS THE PLAINS. SOME WRAPAROUND SHOWERS LOOK LIKE THEY WILL
LINGER INTO MONDAY ASSOCIATED WITH THE COLD AIR ALOFT BEHIND THE
FRONT.

TEMPERATURES TUESDAY MORNING COULD FALL INTO THE 30S BEHIND THAT
SYSTEM...BUT WITH EXPECTED MIXING CONTINUING OVERNIGHT...WOULD
NOT THINK THAT FROST WOULD BE LIKELY.

DRY CONDITIONS AND A GRADUAL WARMUP IS THEN IN STORE FOR THE
MIDDLE OF THE WEEK.

60

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Mar 28, 6:11 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
611 PM CDT WED MAR 28 2012

KSZ008>012-020>024-026-034>040-054>056-058-059-291000-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
611 PM CDT WED MAR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
NEAR A FRONT ACROSS EAST CENTRAL KANSAS THROUGH THIS EVENING.  THE
STRONGER STORMS MAY CONTAIN HAIL UP TO 2 INCHES IN DIAMETER AND 60
TO 70 MPH WINDS.  IN ADDITION...OTHER STORMS COULD DEVELOP LATER
THIS EVENING ACROSS NORTH CENTRAL AND NORTHEAST KANSAS AND MOVE TO
THE EAST AND SOUTHEAST...ALSO CONTAINING WIND AND HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES CONTINUE THROUGH THURSDAY...WITH STRONG TO
SEVERE STORMS POSSIBLE ONCE AGAIN THURSDAY AFTERNOON AND EVENING.

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
PORTIONS OF NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS.

In the hours before

Local storm report, Mar 28, 9:20 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
920 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             3 SSE MAYETTA           39.30N 95.70W
03/28/2012  E1.00 INCH       JACKSON            KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Mar 28, 9:28 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
928 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             HANOVER                 39.89N 96.88W
03/28/2012  E0.88 INCH       WASHINGTON         KS   PUBLIC

&&

BARJENBRUCH
Local storm report, Mar 28, 9:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
935 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             7 NW READING            38.59N 96.05W
03/28/2012  E1.00 INCH       LYON               KS   PUBLIC

&&

BYRNE
Local storm report, Mar 28, 9:40 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
940 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     FLASH FLOOD      3 S ADMIRE              38.60N 96.10W
03/28/2012                   LYON               KS   PUBLIC

            3 TO 6 INCHES OF WATER OVER HIGHWAY 99 SOUTH OF ADMIRE.

&&

WOLTERS
Special weather statement, Mar 28, 9:40 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
940 PM CDT WED MAR 28 2012

KSZ011-012-024-290315-
BROWN-JACKSON-NEMAHA-
940 PM CDT WED MAR 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR NEMAHA...NORTHERN JACKSON AND
BROWN COUNTIES...

THROUGH 1015 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE
NORTHEAST AT 30 MPH ACROSS PORTIONS OF NEMAHA...NORTHERN JACKSON AND
BROWN COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS ARE CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL.

SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
SENECA...WETMORE...NETAWAKA...ONEIDA...BERN...WHITING...WOODLA
WN...HAMLIN...WILLIS...SABETHA...ROBINSON...RESERVE...MORRIL
L...HORTON...HIAWATHA...FAIRVIEW AND EVEREST.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.

&&

LAT...LON 4000 9534 3965 9534 3965 9556 3942 9556
      3942 9559 3939 9559 3936 9566 3955 9604
      3957 9604 3957 9608 3964 9623 4000 9618
TIME...MOT...LOC 0239Z 252DEG 24KT 3972 9611 3936 9557

BLAIR
Local storm report, Mar 28, 9:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
943 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             HOLTON                  39.47N 95.74W
03/28/2012  E0.88 INCH       JACKSON            KS   TRAINED SPOTTER

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:12 PM CDTSevere Thunderstorm WarningTOPLyon, Morris48 min
Mar 28, 7:20 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee40 min
Mar 28, 7:54 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee51 min
Mar 28, 7:58 PM CDTSevere Thunderstorm WarningTOPLyon47 min
Mar 28, 7:59 PM CDTSevere Thunderstorm WarningTOPCoffey61 min
Mar 28, 8:13 PM CDTSevere Thunderstorm WarningTOPRepublic28 min
Mar 28, 8:20 PM CDTTornado WarningTOPLyon25 min
Mar 28, 8:25 PM CDTSevere Thunderstorm WarningTOPRepublic21 min
Mar 28, 8:30 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee45 min
Mar 28, 8:31 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie30 min
Mar 28, 8:37 PM CDTFlash Flood WarningTOPLyon3 hr
Mar 28, 8:44 PM CDTTornado WarningTOPLyon31 min
Mar 28, 9:06 PM CDTSevere Thunderstorm WarningTOPJackson39 min
Mar 28, 9:14 PM CDTSevere Thunderstorm WarningTOPLyon, Osage25 min
Mar 28, 9:40 PM CDTSpecial Weather StatementTOPBrown, Nemaha35 min
Mar 28, 10:32 PM CDTSpecial Weather StatementTOPNemaha43 min
Mar 28, 10:47 PM CDTSevere Thunderstorm WarningTOPNemaha28 min
Mar 28, 11:15 PM CDTAreal Flood WarningTOPLyon3 hr
Mar 28, 11:16 PM CDTSevere Thunderstorm WarningTOPNemaha44 min
Mar 29, 2:50 AM CDTSpecial Weather StatementTOPBrown25 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.